# SDR AALA202203017769

- Difficulty date: February 26, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 72,475 hours, 28,710 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: D5348019320000
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT  WAS GROUNDED: CORROSION AROUND AFT LAVATORY VENT INTERNAL DOUBLER BETWEEN FR 69 AND FR 70 BETWEEN S31R AND S32R. REPLACED INTERNAL DOUBLER PER SRM 51-42-11.
